Web
Analytics Made Easy - StatCounter

November 23rd, 2020

Streamed Event

Get tickets
Participating Buyers
Siemens
BMW
Coca Cola
Samsung

Can one of the world's best buyers of global ocean freight beat Keelvar's intelligent Sourcing Bot?

COUNTDOWN

67

Days

7

Hours

37

Minutes

about THE contest


Procurement’s transformation is accelerating, and Intelligent Sourcing Automation is already disrupting old practices.

Leading enterprises are using Sourcing Bots to automate their tactical buying but when it comes to strategic sourcing, can a Sourcing Bot perform better than a human expert?

At Keelvar, we believe so. We want to put that claim to the test so we’re organizing a contest.Can the world’s best buyer of ocean freight beat our Ocean Freight Sourcing Bot?

Some of the world’s top blue-chip companies will share their demand for the 90-minute contest, and afterwards, they'll judge who came up with the best deals.


EXPERT BUYER


Dealing with quotes from multiple suppliers requires a substantial amount of effort and time, even for expert tactical buyers with vast experience and a strong relationship with suppliers.

Unpredictable factors can result in the need for spot bids to get freight from point A to point B, and some buyers may need to conduct over 1,000 spot bids per year.

Potentially thousands of hours are being spent on spot bids every year.  

Creating a spot bid can involve several steps:

1.     Identify the origin/destination geography
2.     Determine carriers to invite based on         geography/capabilities
3.     Create new lane in bidding mechanism with data fields         populated
4.     Create bidding timeline
5.     Invite carriers to quote a price
6.     Monitor bidding
7.     Follow up with bidders
8.     Evaluate responses and select winning carrier(s)
9.     Notify winning and non-winning carriers
10.   Update rate card



Sourcing Bot & Category Manager

For a Category Manager equipped with a Sourcing Bot, a spot bid takes minutes versus hours.

The time-consuming tasks of manually researching carriers, collecting rates, negotiating and communicating the award are removed. Shippers get better rates, faster.

The Bot's entire process can be broken down into just 5 quick and easy steps:

1. The buyer can tell the Sourcing Bot to go to market.
2. The Bot creates and runs the spot bid event.
3. It identifies winning bids while adhering to stakeholder     constraints.
4. It requests approval of suggested award.
5. The Sourcing Bot notifies carrier(s) and populates the     rate card.

While the Sourcing Bot is conducting spot bids, it's building a ready-to-search database at the same time. Buyers have fast access to all submitted quotes without combing through old emails.







Garry Kasparov
HALFTIME KEYNOTE SPEAKER

Garry Kasparov

From a young age, Azerbaijani-born Garry Kasparov was a precocious and prodigious chess talent. At 12, Kasparov became the under-18 USSR chess champion. At 17, he was the under-20 World Champion. At 22, he became the youngest ever World Chess Champion.

However, one of Kasparov’s most enduring legacies is his chess battle with Deep Blue, IBM’s AI-powered chess computer. When IBM built Deep Blue, Kasparov was widely regarded as the greatest chess player in history, making him the ideal candidate for a man versus machine contest.

In 1996, in what became a symbolic victory for mankind over artificial intelligence, Kasparov defeated Deep Blue. IBM responded by upgrading Deep Blue’s intelligence, and in 1997, the machine ultimately defeated Kasparov.

In the late 20th century, IBM pitted man’s abilities against machine’s artificial intelligence, with AI emerging as the ultimate winner. Now, in the 21st Century, Keelvar is showing how AI can be harnessed by businesses to take their teams’ abilities to the next level.

WHO SHOULD ATTEND?

CPOs, VPs, Directors and Managers in:

Procurement
Sourcing
Strategic Sourcing
Supply Chain
Operational Excellence

Garry Kasparov

On the day agenda

🌅 Upon arrival, a light breakfast, tea and coffee will greet all attendees. The morning session will be open to all participants, and will explore the automation of strategic sourcing and what the future holds.

🌇 Mid morning, Learning Lab participants will leave the main space to attend the exclusive Learning Lab, while Commercial Track participants will experience presentations in the main space.

🌆 In the afternoon, all attendees will rejoin the Main space for some final sessions as well as a Q&A.

  • 08:30

    Registration, Breakfast & Networking

    Length: 30 minutes
  • 09:00

    Opening Address

    Length: 30 minutes
    Professor Patrick O'Shea/ Professor Barry O’Sullivan
    C.E.O, Keelvar
  • 09:30
    Sourcing Optimization and Scale in the Construction Industry | CRH
    Length: 30 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Niklas Klarnskou
    Procurement Technology Director, CRH
  • 10:00
    Best Practice in Sourcing: What various industries can learn from each other | Oliver Wyman
    Length: 25 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Armin Scharlach
    Partner & commercial director, oliver wyman
  • 10:40
    SAP Ariba & Keelvar: A Discussion on the Path to Autonomous Procurement
    Length: 25 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Jason Brown
    Vice President, Solution Management - Technology, Infrastructure, and Ecosystems, SAP Ariba
  • 11:05
    Coffee Break - Track Breakoff

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

  • 16:00

    Agenda Event Title

    Length: 30 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    David Devlin
    Principal Software Engineer, Keelvar
  • 16:30
    General Bot Demonstrations
    Length: 30 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    John Paul O'Gorman
    CTO, Keelvar
  • 17:00

    Agenda Event Title

    Length: 15 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Jason Brown
    Vice President, Solution Management | SAP Ariba
    John Paul O'Gorman
    CTO, Keelvar
  • 17:15

    Agenda Event Title

    Length: 25 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Alan Holland
    CEO, Keelvar
  • 17:40
    Q&A | Final Remarks

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Length: 30 minutes
  • 18:10
    Drinks Reception

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

  • 11.30
    Change Management
    Length: 30 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Markus Hoerr
    Solutions Manager, Keelvar
  • 12:00
    Product Design & User Experience for Automation
    Length: 50 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Jack Leonard
    Product Design, Keelvar
  • 12:50
    Lunch
    Length: 60 minutes
  • 13.50
    Output Based pricing
    Length: 40 minutes
    Toby Hannon
    VP Sales EU, Keelvar

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

  • 14.30
    Ghosts of eSourcing Past, Present & Future
    Length: 60 minutes
    Rich Wilson
    Director, Keelvar | Previously - CEO, Combinenet

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

OUR SPEAKERS

Alan Holland

Founder & CEO of Keelvar

Barry Hurley

Lead Software Engineer

Alan Holland

Principal Software Engineer

Who Will Be Victorious?

Get tickets